# SDR M7KA1006084142

- Difficulty date: November 17, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N822MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4142
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 130062
- Part serial: 801
- Condition: Intermittent
- Location: Fuel Control
- Component: Emergency Fcu, Urocop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GOVENOR LIGHT ILLUMINATES INTERMITTENTLY WITH THIS EMERGENCY BACKUP CONTROL.  ACTUATOR INSTALLED.
